# SDR HALA2010100300449

- Difficulty date: October 3, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 30,357 hours, 5,714 cycles
- Engine: Pwa PW4060
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor System
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O RMI NR 2 VOR FLAG IN VIEW. DME OK.  UNABLE TO DUPLICATE. NO FLAG NOT IN VIEW AT THIS TIME.
